# SDR CALA2018011900247

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 54,922 hours, 23,364 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Delaminated
- Location: Lt Ovrwng Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY SLIDE PANEL 193AT HAS DELAMINATION ON AFT LOWER CORNER.   REMOVED AND REPLACED THE SLIDE PANEL IAW AMM 25-62-42-000-001, AND 25-62-42-400-001-A.
